Issue: 2017/Vol.27/No.4, Pages 71-84
DIFFUSION LIMITS FOR THE QUEUE LENGTH OF JOBS IN MULTI-SERVER OPEN QUEUEING NETWORKS
Cite as: E. Greičius, S. Minkevičius. Diffusion limits for the queue length of jobs in multi-server open queueing networks. Operations Research and Decisions 2017: 27(4), 71-84. DOI 10.5277/ord170404
A mathematical model of a multiserver open queueing network in heavy traffic is developed. This model is that of a multiserver computer system network in heavy traffic. A limit theorem for the length of the queue has been presented.
Keywords: performance evaluation, multiserver open queueing network, limit theorem, queue length
Received: 5 March 2017 Accepted: 25 November 2017